Alert archive / Ohio / Small Craft Advisories in 2019

Small Craft Advisory 80, NWS Cleveland, OH

November 30, 2019

NWS Cleveland, OH issued this small craft advisory at Nov 30, 2019, 3:27 AM EST. It took effect at Nov 30, 2019, 6:00 PM EST. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Nov 30, 2019, 3:27 AM EST (08:27 UTC)
In effect from
Nov 30, 2019, 6:00 PM EST
Expired
Dec 1, 2019, 12:51 PM EST
In force
19 hr
Issued by
NWS Cleveland, OH

The text

As transmitted.

780 
WHUS71 KCLE 300827
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
327 AM EST Sat Nov 30 2019

LEZ142>144-301630-
/O.NEW.KCLE.SC.Y.0080.191130T2300Z-191201T1300Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
327 AM EST Sat Nov 30 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 8 AM
EST SUNDAY...

The National Weather Service in Cleveland has issued a Small
Craft Advisory, which is in effect from 6 PM this evening to 8 AM
EST Sunday.

* WINDS...East 15 to 25 kt with gusts up to 40 kt.

* WAVES...3 to 5 feet occasionally around 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels, should stay in port
during these conditions.

&&

$$

LEZ145>149-301630-
/O.NEW.KCLE.SC.Y.0080.191201T0300Z-191201T1800Z/
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
327 AM EST Sat Nov 30 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 1 PM
EST SUNDAY...

The National Weather Service in Cleveland has issued a Small
Craft Advisory, which is in effect from 10 PM this evening to
1 PM EST Sunday.

* WINDS...Southeast 15 to 25 kt with gusts up to 35 kt.

* WAVES...2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels, should stay in port
during these conditions.

&&

$$
7 follow-up statements
021 
WHUS71 KCLE 301507
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
1007 AM EST Sat Nov 30 2019

LEZ142>144-302315-
/O.CON.KCLE.SC.Y.0080.191130T2300Z-191201T1300Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
1007 AM EST Sat Nov 30 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 8 AM EST SUNDAY...

* WINDS...East 15 to 25 kt with gusts up to 40 kt.

* WAVES...3 to 5 feet. Highest waves between 3 and 5 nm from
  shore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels, should stay in port
during these conditions.

&&

$$

LEZ145>149-302315-
/O.CON.KCLE.SC.Y.0080.191201T0300Z-191201T1800Z/
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
1007 AM EST Sat Nov 30 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 1 PM EST SUNDAY...

* WINDS...Southeast 15 to 25 kt with gusts up to 35 kt.

* WAVES...3 to 5 feet. Highest waves between 3 and 5 nm from
  shore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels, should stay in port
during these conditions.

&&

$$
700 
WHUS71 KCLE 302014
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
314 PM EST Sat Nov 30 2019

LEZ142>144-010415-
/O.CON.KCLE.SC.Y.0080.191130T2300Z-191201T1300Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
314 PM EST Sat Nov 30 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST SUNDAY...

* WINDS...East 15 to 25 kt with gusts up to 30 kt.

* WAVES...3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels, should stay in port
during these conditions.

&&

$$

LEZ145>149-010415-
/O.CON.KCLE.SC.Y.0080.191201T0300Z-191201T1800Z/
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
314 PM EST Sat Nov 30 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 1 PM EST SUNDAY...

* WINDS...Southeast 15 to 25 kt with gusts up to 30 kt.

* WAVES...3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels, should stay in port
during these conditions.

&&

$$
103 
WHUS71 KCLE 010229
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
929 PM EST Sat Nov 30 2019


LEZ145>149-011030-
/O.CON.KCLE.SC.Y.0080.191201T0300Z-191201T1800Z/
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
929 PM EST Sat Nov 30 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST SUNDAY...

* WINDS...Southeast 15 to 25 kt with gusts up to 30 kt.

* WAVES...3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels, should stay in port
during these conditions.

&&

$$

LEZ142>144-011030-
/O.CON.KCLE.SC.Y.0080.000000T0000Z-191201T1300Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
929 PM EST Sat Nov 30 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST SUNDAY...

* WINDS...East 15 to 25 kt with gusts up to 30 kt.

* WAVES...3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels, should stay in port
during these conditions.

&&

$$
924 
WHUS71 KCLE 010900
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
400 AM EST Sun Dec 1 2019

LEZ145>149-011700-
/O.CON.KCLE.SC.Y.0080.000000T0000Z-191201T1800Z/
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
400 AM EST Sun Dec 1 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

* WINDS...Southeast 15 to 25 kt with gusts up to 30 kt.

* WAVES...2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels, should stay in port
during these conditions.

&&

$$

LEZ142>144-011300-
/O.CON.KCLE.SC.Y.0080.000000T0000Z-191201T1300Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
400 AM EST Sun Dec 1 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST THIS
MORNING...

* WINDS...Southeast 15 to 25 kt with gusts up to 30 kt.

* WAVES...3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels, should stay in port
during these conditions.

&&

$$
542 
WHUS71 KCLE 011221
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
721 AM EST Sun Dec 1 2019

LEZ142>144-011500-
/O.EXT.KCLE.SC.Y.0080.000000T0000Z-191201T1500Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
721 AM EST Sun Dec 1 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* WINDS...South 15 to 25 kt with gusts up to 30 kt.

* WAVES...2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels, should stay in port
during these conditions.

&&

$$

LEZ145>149-011800-
/O.CON.KCLE.SC.Y.0080.000000T0000Z-191201T1800Z/
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
721 AM EST Sun Dec 1 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

* WINDS...Southeast 15 to 25 kt with gusts up to 30 kt.

* WAVES...1 to 3 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels, should stay in port
during these conditions.

&&

$$
499 
WHUS71 KCLE 011344
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
844 AM EST Sun Dec 1 2019

LEZ142>144-011445-
/O.CAN.KCLE.SC.Y.0080.000000T0000Z-191201T1500Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
844 AM EST Sun Dec 1 2019

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Cleveland has cancelled the Small
Craft Advisory.

Winds on the western basin of Lake Erie have diminished over the
last few hours allowing waves to subside as well. Therefore, the
small craft advisory has been cancelled.

$$

LEZ145>149-011800-
/O.CON.KCLE.SC.Y.0080.000000T0000Z-191201T1800Z/
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
844 AM EST Sun Dec 1 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

* WINDS...Southeast 15 to 25 kt.

* WAVES...3 to 5 feet mainly beyond 3 nm from shore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory is issued when waves of 4 feet or more are
expected or wind speeds reach 21 to 33 knots which may produce
hazardous conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels, should stay in port
during these conditions.

&&

$$
411 
WHUS71 KCLE 011751
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
1251 PM EST Sun Dec 1 2019

LEZ145>149-011900-
/O.CAN.KCLE.SC.Y.0080.000000T0000Z-191201T1800Z/
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
1251 PM EST Sun Dec 1 2019

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Cleveland has cancelled the Small
Craft Advisory.

Winds have diminished allowing waves to subside below small craft
advisory criteria. Therefore, the small craft advisory has been
cancelled.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Nov 30, 12:54 AM EST, 2 hours 33 minutes earlier.

Area forecast discussion, Nov 30, 12:54 AM EST, 2 hours 33 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
1254 AM EST Sat Nov 30 2019

.SYNOPSIS...
Unsettled weather will impact the region over the weekend with
mostly dry conditions next week. Otherwise...seasonable
temperatures expected through the forecast except Sunday where
temperatures will be around 10 degrees above normal.

&&

.NEAR TERM /THROUGH TONIGHT/...
The main focus of this update was to refine the temperatures
and precipitation type over the next 36 hours. The warm nose of
the warm front moves north across the forecast area on Saturday,
bringing temperatures above freezing above the surface and in
most areas, temperatures well above freezing at the surface. The
main concern will be in NW PA where some cooler air will be
trapped below the warm nose with surface temperatures in the 30
to 32 degrees range. This will allow for several hours of
freezing rain in the eastern third of Erie and Crawford counties
in PA. At this point, worst case scenario appears to be a tenth
of an inch of ice but trends need to be monitored as this system
approaches.

Previous Discussion...
A surface low currently over CO will slowly move northeast
tonight into tomorrow. As the low moves northeast...a warm front
will lift north toward southern OH late Saturday morning into
Saturday afternoon. This warm front will bring precipitation to
the region...spreading from southwest to northeast Saturday
morning into Saturday night. A wintry mix of precipitation will
be possible early Saturday morning across US 30 corridor
southward. At this time we do have trace amounts to 0.02" of
freezing rain accumulation. The chance of freezing rain spreads
into northwest PA Saturday evening into the overnight
hours...where up to a tenth of an inch of freezing rain is
possible...mainly in far eastern Erie and Crawford counties.
Confidence is low with amounts and location of freezing
rain...but the last few model runs have been consistent with
this wintry mix ahead of the warm front. In addition to freezing
rain...expect a rain/snow mix and even a few locations with
sleet across the entire forecast area. Either way, continue to
pay attention to the weather, especially the freezing rain
potential for Saturday as we fine tune the forecast.

&&

.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
Upper level low pressure system will be firmly entrenched over the
eastern Plains states by Sunday morning and will become vertically
stacked to the surface. The low is expected to move slowly east
through the Ohio Valley region Sunday night and be over the New
England coast by Monday afternoon where it will stall.  Eventually,
the low will lift north along the East Coast Tuesday night and allow
a weak upper level ridge to build over the local area.  A vigorous
shortwave trough and associated positive vorticity maximum will move
east across the local area late Tuesday night.

As surface low pressure system shifts off to the east coast, cold
air advection will take place Sunday night into Monday. Some wrap
around moisture will persist into Monday and then allow drier air to
filter into the region  by Tuesday. Warm air advection will take
place Sunday in advance of the low pressure system and highs will
reach the middle 50s across the central portions of the forecast
area and lower to middle 40s east and west.   Early during the day
Sunday, surface lows will be at or just below freezing with warm air
advection aloft to support the possibility for some leftover
freezing rain. Amounts should be very light before warming up enough
to support all rain. Rain will transition over to a mix of rain/snow
mainly in the east as the precipitation threat pushes east Sunday
night. The cold air advection will not be all that impressive as 850
mb temperatures drop from +8 C Sunday morning to between -4 and -6
C by Monday morning.  Surface lows will end up in the upper 30s to
lower 40s Monday morning.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
A vigorous shortwave trough and associated positive vorticity
maximum will rotate through the local area Tuesday night with very
limited moisture.  The potency of the system has the potential to
produce a few rain/snow showers mainly over the east Tuesday night
into Wednesday.  Otherwise, rest of the forecast area will remain
dry through much of the forecast period.  Eventually, as shortwave
moves east of the area, lake effect will begin to develop as flow
becomes westerly across the area and onshore flow over the northeast
portions of the forecast area.  Temperatures through the period will
be relatively stable with highs in the lower 40s and lows in the 30s
and upper 20s each day.

&&

.AVIATION /06Z Saturday THROUGH Wednesday/...
Lots of variability across the region tonight with a couple
areas of IFR developing over the mid Ohio Region westward to
around KFDY. Believe the IFR around KFDY will be patchy and
should not persist. Where there is flow off of Lake Erie
ceilings are MVFR then VFR further inland. Expect to see
ceilings gradually improve across the region as east winds begin
to increase. Believe all locations will see at lest a brief
period of VFR ceilings until the rain spreads across the area.
The rain will advance slowly northeast through the afternoon
with light rain likely near and southwest of a line from Canton
to Toledo. MVFR ceilings should return after a couple hours of
steady light rain.

Winds gradually increase as they shift to the east and southeast.
The strongest southeasterly winds develop after 00z and continue
into the overnight. Strongest wind guts will be across NW PA
until the steady rain arrives.

.OUTLOOK...Non-VFR possible Sunday in rain showers. Rain may
change to snow Sunday night across NE OH into NW PA.

&&

.MARINE...
Winds should be fairly light on the lake tonight but then begin to
increase from the east at 15 to 25 knots Saturday night.  There is a
borderline chance that a small craft advisory may be needed mainly
for the waters between 3 and 5 nm from shore.  Otherwise, a
generally light and variable flow is expected through the rest of
the period.  The exception will be Wednesday as westerly flow
develops and increases to 10 to 20 knots.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...Riley
NEAR TERM...Riley/Sefcovic
SHORT TERM...Lombardy
LONG TERM...Lombardy
AVIATION...MM
MARINE...Lombardy
Hazardous weather outlook, Nov 29, 3:08 PM EST, 12 hours 19 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
308 PM EST Fri Nov 29 2019

LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-
089-PAZ001-302015-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-Lucas-Wood-
Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-
Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford-
Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox-
Ashtabula Lakeshore-Northern Erie-
308 PM EST Fri Nov 29 2019

This Hazardous Weather Outlook is for central Lake Erie, eastern
Lake Erie, western Lake Erie, north central Ohio, northeast Ohio,
northwest Ohio and northwest Pennsylvania.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ002-003-302015-
Southern Erie-Crawford-
308 PM EST Fri Nov 29 2019

This Hazardous Weather Outlook is for northwest Pennsylvania.

.DAY ONE...This afternoon and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Freezing rain is possible in central and eastern Erie and Crawford
counties mainly Saturday evening into Sunday morning. This freezing
rain may cause hazardous travel conditions. Please continue to
monitor the forecast for the latest information.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 30, 3:11 AM ESTWinter Weather AdvisoryCLECrawford, Erie31 hr

Nearby

Small Craft Advisories in Ohio, 2019Every small craft advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.